Alert archive / North Carolina / Beach Hazards Statements in 2024

Beach Hazards Statement 25, NWS Newport/Morehead City, NC

June 23, 20244 counties in North Carolina

NWS Newport/Morehead City, NC issued this beach hazards statement at Jun 23, 2024, 8:07 PM EDT for 4 counties in North Carolina. It took effect at Jun 24, 2024, 6:00 AM EDT. It was in force for 14 hr.

The area

The counties it named.

The facts

Issued
Jun 23, 2024, 8:07 PM EDT (00:07 UTC)
In effect from
Jun 24, 2024, 6:00 AM EDT
Expired
Jun 24, 2024, 8:00 PM EDT
In force
14 hr
Issued by
NWS Newport/Morehead City, NC

Counties Carteret County, NC, Dare County, NC, Hyde County, NC, Onslow County, NC

The radar

The Morehead City radar (KMHX), 61 km from the middle of the area, began a volume at 00:10 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Newport, NC (KMHX), launched 00:00Z, 0.1 hours before the alert went out and 61 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Newport, NC at 00:00Z on 2024-06-24Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 616 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Newport, NC at 00:00Z on 2024-06-24The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 29 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
616 J/kg
Mixed-layer CIN
-33 J/kg
Mixed-layer LCL
807 m above ground
0-6 km bulk shear
15 kt
0-1 km storm-relative helicity
29 m²/s²
0-3 km storm-relative helicity
90 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

973 
WHUS42 KMHX 240007
CFWMHX

Coastal Hazard Message
National Weather Service Newport/Morehead City NC
807 PM EDT Sun Jun 23 2024

NCZ195-241215-
/O.EXP.KMHX.BH.S.0024.000000T0000Z-240624T0000Z/
/O.NEW.KMHX.BH.S.0025.240624T1200Z-240625T0000Z/
West Carteret-
807 PM EDT Sun Jun 23 2024

...BEACH HAZARDS STATEMENT IN EFFECT FROM MONDAY MORNING THROUGH
MONDAY EVENING...

* WHAT...Dangerous rip currents.

* WHERE...Bogue Banks beaches.

* WHEN...From Monday morning through Monday evening.

* IMPACTS...Rip currents can sweep even the best swimmers away 
  from shore into deeper water.

* ADDITIONAL DETAILS...The most likely time for strong rip
  currents to occur is a couple hours either side of low tide,
  which will occur around 3:30 PM Monday.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Life-threatening rip currents. If caught in a rip current, remain
calm. Swim in a direction following the shoreline. If tired,
float or tread water until out of the rip current. If unable to
escape, face the shore and call or wave for help.

&&

$$

NCZ196-204-205-241215-
/O.EXP.KMHX.BH.S.0024.000000T0000Z-240624T0000Z/
/O.NEW.KMHX.BH.S.0025.240624T1200Z-240625T0000Z/
East Carteret-Ocracoke Island-Hatteras Island-
807 PM EDT Sun Jun 23 2024

...BEACH HAZARDS STATEMENT IN EFFECT FROM MONDAY MORNING THROUGH
MONDAY EVENING...
...BEACH HAZARDS STATEMENT HAS EXPIRED...

* WHAT...Dangerous rip currents strong longshore currents in the 
  surf zone.

* WHERE... For dangerous rip currents, the beaches from Cape 
  Hatteras to Emerald Isle. Strong longshore currents between Cape
  Hatteras and Cape Lookout. 

* WHEN...From Monday morning through Monday evening.

* IMPACTS...Rip currents can sweep even the best swimmers away 
  from shore into deeper water. Strong longshore currents will 
  create dangerous swimming conditions.

* ADDITIONAL DETAILS...The most likely time for strong rip
  currents to occur is a couple hours either side of low tide,
  which will occur around 3:30 PM Monday.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Life-threatening rip currents. If caught in a rip current, remain
calm. Swim in a direction following the shoreline. If tired,
float or tread water until out of the rip current. If unable to
escape, face the shore and call or wave for help. 

Strong longshore currents can sweep swimmers and surfers into rip
currents, piers, jetties and other hazardous areas. In many
cases, the longshore current is strong enough to prevent swimmers
from being able to keep their feet on the bottom making it
difficult to return to shore.

&&

$$
1 follow-up statement
772 
WHUS42 KMHX 240903
CFWMHX

Coastal Hazard Message
National Weather Service Newport/Morehead City NC
503 AM EDT Mon Jun 24 2024

NCZ199-242115-
/O.EXB.KMHX.BH.S.0025.240624T1000Z-240625T0000Z/
Coastal Onslow-
503 AM EDT Mon Jun 24 2024

...BEACH HAZARDS STATEMENT IN EFFECT THROUGH THIS EVENING...

* WHAT...Dangerous rip currents.

* WHERE...Onslow County beaches.

* WHEN...Through this evening.

* IMPACTS...Rip currents can sweep even the best swimmers away 
  from shore into deeper water.

* ADDITIONAL DETAILS...The most likely time for strong rip
  currents to occur is a couple hours either side of low tide,
  which will occur around 4 pm this afternoon.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Life-threatening rip currents. If caught in a rip current, remain
calm. Swim in a direction following the shoreline. If tired,
float or tread water until out of the rip current. If unable to
escape, face the shore and call or wave for help.

&&

$$

NCZ195-242115-
/O.EXT.KMHX.BH.S.0025.240624T1000Z-240625T0000Z/
West Carteret-
503 AM EDT Mon Jun 24 2024

...BEACH HAZARDS STATEMENT NOW IN EFFECT THROUGH THIS EVENING...

* WHAT...Dangerous rip currents.

* WHERE...Bogue Banks beaches.

* WHEN...Through this evening.

* IMPACTS...Rip currents can sweep even the best swimmers away 
  from shore into deeper water.

* ADDITIONAL DETAILS...The most likely time for strong rip
  currents to occur is a couple hours either side of low tide,
  which will occur around 4 pm this afternoon.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Life-threatening rip currents. If caught in a rip current, remain
calm. Swim in a direction following the shoreline. If tired,
float or tread water until out of the rip current. If unable to
escape, face the shore and call or wave for help.

&&

$$

NCZ196-204-205-242115-
/O.EXT.KMHX.BH.S.0025.240624T1000Z-240625T0000Z/
East Carteret-Ocracoke Island-Hatteras Island-
503 AM EDT Mon Jun 24 2024

...BEACH HAZARDS STATEMENT NOW IN EFFECT THROUGH THIS EVENING...

* WHAT...Dangerous rip currents and strong longshore currents in 
  the surf zone.

* WHERE...The beaches from Cape Hatteras to Beaufort Inlet.

* WHEN...Through this evening.

* IMPACTS...Rip currents can sweep even the best swimmers away 
  from shore into deeper water. Strong longshore currents will 
  create dangerous swimming conditions.

* ADDITIONAL DETAILS...The most likely time for strong rip
  currents to occur is a couple hours either side of low tide,
  which will occur around 4 pm this afternoon.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Life-threatening rip currents. If caught in a rip current, remain
calm. Swim in a direction following the shoreline. If tired,
float or tread water until out of the rip current. If unable to
escape, face the shore and call or wave for help. 

Strong longshore currents can sweep swimmers and surfers into rip
currents, piers, jetties and other hazardous areas. In many
cases, the longshore current is strong enough to prevent swimmers
from being able to keep their feet on the bottom making it
difficult to return to shore.

&&

$$

What forecasters said that day

The local office's own words before this beach hazards statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Newport/Morehead City, NC wrote its last area forecast discussion before this beach hazards statement went out at Jun 23, 7:57 PM EDT, 10 minutes earlier.

Area forecast discussion, Jun 23, 7:57 PM EDT, 10 minutes before
Area Forecast Discussion
National Weather Service Newport/Morehead City NC
757 PM EDT Sun Jun 23 2024

.SYNOPSIS...
High pressure remains offshore through tonight. A front will
move through late Monday, with another front impacting the
region Thursday.

&&

.NEAR TERM /UNTIL 6 AM MONDAY MORNING/...
As of 755 PM Sun...All shower activity is now confined offshore,
while along the inland thermal trough a few spotty showers and
storms persist, primarily west or along the I-95 corridor in
Virginia into central NC. The main cold front, the focus of
tomorrow's weather, is pushing across the OH River Valley. As
the front approaches overnight there will be increasing upper
level support for the development of showers and thunderstorms
across the coastal waters combined with weak remnant low
pressure lifting along the Carolina coast. Most of the precip
will likely remain offshore, though precip could skirt the
immediate coast (best chances from Cape Lookout to Cape
Hatteras). Breezy conditions will continue tonight ahead of an
approaching cold front, as warm and muggy conditions persist.
Lows only falling into the upper 70s to around 80 deg.

&&

.SHORT TERM /6 AM MONDAY MORNING THROUGH 6 PM MONDAY/...
As of 255 PM Sun...Early Monday morning, a weak area of low
pressure (the remnants of the SW Atlantic tropical wave) may be
skirting the Crystal Coast and southern OBX with showers and
thunderstorms. After this wave moves away, a potent shortwave
crossing the NE US will push a cold front southeast across ENC.
This front will be favorably timed with peak heating and the
development of the afternoon seabreeze, setting up a period of
moderate low-level forcing. Southerly flow ahead of the front
will support dewpoints in the 70s. Heating of the moist boundary
layer should support moderate instability (MLCAPE of 1500-2500
j/kg). Shear will be on the marginal side (20-30kt), but still
more than sufficient for organized convection. Scattered to
numerous thunderstorms expected to develop during the afternoon
and evening, posing a risk of damaging winds and large hail.
Clustering of storms plus 2"+ PWATs will also favor a risk of
very heavy rain and minor flooding. It's been very dry of late,
though, so the flash flood threat appears low. Best chances look
to be areas along and east of Hwy 17.

Combination of temps in the 90s inland and dewpoints in the 70s
may support a risk for dangerous heat across the area. However,
right now it looks marginal and with increasing cloud cover and
precip chances will hold off on potential heat advisory at this
time and let the later shifts re-evaluate.

&&

.LONG TERM /MONDAY NIGHT THROUGH SUNDAY/...
As of 230 AM Sunday...

 - Increased heat risk continues, especially mid to late-week

Synoptic Summary: Upper level troughing will dominate the Eastern
U.S. through mid to late-week, then upper level ridging begins to
expand east across the Southern U.S. by next weekend. At the
surface, a couple of cold fronts are forecast to move through
the Carolinas, one on Monday evening, and the other on Thursday.

Tuesday-Wednesday: Guidance continue to suggest Monday's front will
get enough of a push to get all the way through ENC, setting up a
less humid, and more stable, post-frontal airmass on Tuesday. Fronts
tend to get hung up this time of year, and the front should quickly
return north as a warm front Tuesday night. This will allow humidity
to return by Wednesday. Outside of the seabreeze, the convective
coverage looks to be low on Wednesday.

Thursday-Sunday: Continued southerly flow should once again support
higher dewpoints and humidity overlapped with above normal
temperatures and an increased risk of heat impacts. This will
especially be the case by the weekend with ridging overhead and a
lower risk of thunderstorms/clouds.

On Thursday, another decent cold front is forecast to move through
the area, and guidance continue to show a solid signal for another
round of scattered to numerous thunderstorms, some possibly on the
strong side. Outside of Thursday, it appears the convective coverage
will be closer to climo, and mainly seabreeze-driven.

&&

.AVIATION /00Z MONDAY THROUGH FRIDAY/...
SHORT TERM /through 00z Tue/...
As of 755 PM Sun...VFR conditions remain across all areas this
evening. Gusty, pre-frontal southwesterly winds will ease
overnight with loss of heating and mixing, but sustained winds
of around 10 kt will abate any fog threat despite extremely
saturated low levels. However, at least a period of low-level
stratus is favored tonight, especially with an influx of
moisture associated with a weak surface low expected to pass
close to the Crystal Coast tonight. Latest LAMP guidance
suggests any MVFR with these cigs would be more temporary in
nature, and trended TAFs in this direction with the most
pessimistic forecasts for EWN and OAJ. Primary risk window is
from 06-13z.

For Monday, scattered showers and thunderstorms are expected to
develop ahead of an approaching front putting all terminals at
risk especially after 18z. A few stronger thunderstorms, capable
of small hail, gusts to 40+ kt, and torrential rainfall briefly
but severely limiting visibility, are possible.

LONG TERM /Monday night through Friday/...
As of 230 AM Sunday...Predominantly VFR conditions are expected
Tuesday and Wednesday, followed by another increased risk of
TSRA by Thursday.

&&

.MARINE...
SHORT TERM /through Monday/...
As of 255 PM Sun...Latest obs show SW winds 15-25 kt with seas
2-4 ft. Conditions will continue to deteriorate ahead of an
approaching cold front tonight. SSW winds will peak at 15-25 kt
with gusts 25-30 kt tonight into Monday morning. The presence of
a strengthening low level jet overnight may lead to a brief few
hours of Gale Force winds/wind gusts, especially in and around
any scattered showers. SCAs remain in effect for the coastal
waters, sounds and rivers and will continue into Mon morning and
evening. Seas will peak at 5-7 ft overnight. SW winds 15-25 kt
will continue Mon with 4-6 ft seas. A cold front will move
through the waters late Monday and Monday evening and will
feature an increased risk of thunderstorms. Some storms may be
strong to severe Monday afternoon and evening.

LONG TERM /Monday night through Friday/...
As of 230 AM Sunday...

 - Elevated winds and seas return mid-week

A post-frontal regime will briefly setup on Tuesday with
easterly winds of 5-15kt and lower seas. Southerly flow then
quickly returns by Wednesday and Thursday, with building seas.

&&

.FIRE WEATHER...
As of 255 PM Sun...

 - Elevated fire concerns possible through this evening

Southerly winds will gust 25-30 mph through this evening. With
moisture increasing, RH values will remain elevated this
afternoon, bottoming out only in the 40 to 50% range. However,
given how dry it has been in the last few weeks, the breezy
conditions in the presence of drier fine fuels is noteworthy,
especially for any fire that manages to develop, or any ongoing
fires. Wetting rainfall is still possible on Monday, especially
along and east of Hwy 17, and again Thursday.

&&

.MHX WATCHES/WARNINGS/ADVISORIES...
NC...Heat Advisory until 8 PM EDT this evening for NCZ029-044>047-
     079>081-090>092-094-193-194-198.
     Beach Hazards Statement until 8 PM EDT this evening for NCZ195-
     196-204-205.
MARINE...Small Craft Advisory until 8 AM EDT Monday for AMZ131-136-137-
     230.
     Small Craft Advisory until 2 PM EDT Monday for AMZ135.
     Small Craft Advisory until 11 AM EDT Monday for AMZ150-231.
     Small Craft Advisory until 8 PM EDT Monday for AMZ152-154.
     Small Craft Advisory until midnight EDT Monday night for
     AMZ156-158.

&&

SYNOPSIS...MHX
NEAR TERM...CQD/MS
SHORT TERM...CQD
LONG TERM...RM
AVIATION...RM/MS
MARINE...RM/CQD
FIRE WEATHER...MHX
Hazardous weather outlook, Jun 23, 9:25 AM EDT, 10 hours 42 minutes before
Hazardous Weather Outlook
National Weather Service Newport/Morehead City NC
925 AM EDT Sun Jun 23 2024

NCZ029-044>047-079>081-090>092-094-193-194-198-241330-
Martin-Pitt-Washington-Tyrrell-Mainland Dare-Greene-Beaufort-
Mainland Hyde-Duplin-Lenoir-Jones-Pamlico-Northern Craven-
Southern Craven-Inland Onslow-
925 AM EDT Sun Jun 23 2024

...HEAT ADVISORY IN EFFECT FROM 11 AM THIS MORNING TO 8 PM EDT THIS
EVENING...

This Hazardous Weather Outlook is for eastern North Carolina.

.DAY ONE...Today and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Heat Advisory.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

The combination of heat and humidity will produce heat index values
between 100 and 105 degrees Monday, Wednesday, and Thursday. Anyone
spending time outdoors should take precaution to mitigate heat
related illnesses.

Scattered to numerous thunderstorms are expected on Monday, some of
which could be strong to severe. Damaging winds, large hail, and
very heavy rainfall are the primary risks.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

NCZ205-241330-
Hatteras Island-
925 AM EDT Sun Jun 23 2024

...BEACH HAZARDS STATEMENT IN EFFECT UNTIL 8 PM EDT THIS EVENING
SOUTH OF CAPE HATTERAS...
...MODERATE RIP CURRENT RISK IN EFFECT UNTIL 8 PM EDT THIS EVENING...

This Hazardous Weather Outlook is for eastern North Carolina.

.DAY ONE...Today and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Beach Hazards Statement.
   Moderate Rip Current Risk.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

The combination of heat and humidity will produce heat index values
between 100 and 105 degrees Monday, Wednesday, and Thursday. Anyone
spending time outdoors should take precaution to mitigate heat
related illnesses.

Scattered to numerous thunderstorms are expected on Monday, some of
which could be strong to severe. Damaging winds, large hail, and
very heavy rainfall are the primary risks.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

NCZ195-196-204-241330-
West Carteret-East Carteret-Ocracoke Island-
925 AM EDT Sun Jun 23 2024

...BEACH HAZARDS STATEMENT IN EFFECT UNTIL 8 PM EDT THIS EVENING...

This Hazardous Weather Outlook is for eastern North Carolina.

.DAY ONE...Today and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Beach Hazards Statement.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

The combination of heat and humidity will produce heat index values
between 100 and 105 degrees Monday, Wednesday, and Thursday. Anyone
spending time outdoors should take precaution to mitigate heat
related illnesses.

Scattered to numerous thunderstorms are expected on Monday, some of
which could be strong to severe. Damaging winds, large hail, and
very heavy rainfall are the primary risks.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

NCZ203-241330-
Northern Outer Banks-
925 AM EDT Sun Jun 23 2024

This Hazardous Weather Outlook is for eastern North Carolina.

.DAY ONE...Today and tonight.

Hazardous weather is not expected at this time.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following1 hazards.

   Moderate Rip Current Risk.

The combination of heat and humidity will produce heat index values
between 100 and 105 degrees Monday, Wednesday, and Thursday. Anyone
spending time outdoors should take precaution to mitigate heat
related illnesses.

Scattered to numerous thunderstorms are expected on Monday, some of
which could be strong to severe. Damaging winds, large hail, and
very heavy rainfall are the primary risks.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

NCZ199-241330-
Coastal Onslow-
925 AM EDT Sun Jun 23 2024

...MODERATE RIP CURRENT RISK IN EFFECT UNTIL 8 PM EDT THIS EVENING...

This Hazardous Weather Outlook is for eastern North Carolina.

.DAY ONE...Today and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Moderate Rip Current Risk.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

The combination of heat and humidity will produce heat index values
between 100 and 105 degrees Monday, Wednesday, and Thursday. Anyone
spending time outdoors should take precaution to mitigate heat
related illnesses.

Scattered to numerous thunderstorms are expected on Monday, some of
which could be strong to severe. Damaging winds, large hail, and
very heavy rainfall are the primary risks.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

The office that day

Everything else NWS Newport/Morehead City, NC issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 24, 1:21 PM EDTSpecial Marine WarningMHX39 min
Jun 24, 1:21 PM EDTSpecial Weather StatementMHXTyrrell24 min
Jun 24, 1:32 PM EDTSpecial Marine WarningMHX43 min
Jun 24, 1:32 PM EDTSevere Thunderstorm WarningMHXDare, Tyrrell, Washington43 min
Jun 24, 1:44 PM EDTSpecial Weather StatementMHXCurrituck46 min
Jun 24, 1:45 PM EDTSpecial Weather StatementMHXWashington30 min
Jun 24, 1:52 PM EDTSevere Thunderstorm WarningMHXDare53 min
Jun 24, 2:01 PM EDTSpecial Marine WarningMHX44 min
Jun 24, 2:13 PM EDTSpecial Weather StatementMHXLenoir47 min
Jun 24, 2:20 PM EDTSpecial Weather StatementMHXTyrrell25 min
Jun 24, 2:22 PM EDTSpecial Weather StatementMHXPitt53 min
Jun 24, 2:38 PM EDTSevere Thunderstorm WarningMHXCraven, Greene, Lenoir, Pitt24 min
Jun 24, 2:41 PM EDTSpecial Marine WarningMHX64 min
Jun 24, 2:46 PM EDTSevere Thunderstorm WarningMHXBeaufort, Pitt29 min
Jun 24, 2:56 PM EDTSpecial Weather StatementMHXDare, Martin, Tyrrell, Washington34 min
Jun 24, 2:57 PM EDTSpecial Marine WarningMHX48 min
Jun 24, 2:58 PM EDTSpecial Marine WarningMHX32 min
Jun 24, 3:01 PM EDTSpecial Weather StatementMHXLenoir44 min
Jun 24, 3:12 PM EDTSevere Thunderstorm WarningMHXBeaufort, Hyde, Martin, Tyrrell, Washington48 min
Jun 24, 3:17 PM EDTSevere Thunderstorm WarningMHXBeaufort, Craven, Pitt28 min
Jun 24, 3:19 PM EDTSpecial Weather StatementMHXLenoir26 min
Jun 24, 3:26 PM EDTSpecial Marine WarningMHX34 min
Jun 24, 3:28 PM EDTSpecial Weather StatementMHXMartin32 min
Jun 24, 3:30 PM EDTSpecial Marine WarningMHX30 min
Jun 24, 3:44 PM EDTSpecial Weather StatementMHXJones, Lenoir31 min
Jun 24, 3:45 PM EDTSpecial Weather StatementMHXHyde30 min
Jun 24, 3:49 PM EDTSevere Thunderstorm WarningMHXCraven, Jones, Lenoir26 min
Jun 24, 3:58 PM EDTSpecial Weather StatementMHXPamlico32 min
Jun 24, 4:06 PM EDTSpecial Weather StatementMHXBeaufort, Washington24 min
Jun 24, 4:07 PM EDTSevere Thunderstorm WarningMHXBeaufort, Pamlico38 min
Jun 24, 4:11 PM EDTSpecial Marine WarningMHX49 min
Jun 24, 4:12 PM EDTSevere Thunderstorm WarningMHXCraven, Jones, Pamlico19 min
Jun 24, 4:16 PM EDTSpecial Marine WarningMHX44 min
Jun 24, 4:18 PM EDTSevere Thunderstorm WarningMHXCraven27 min
Jun 24, 4:20 PM EDTSpecial Weather StatementMHXDare, Tyrrell10 min
Jun 24, 4:28 PM EDTSpecial Marine WarningMHX62 min
Jun 24, 4:35 PM EDTSpecial Weather StatementMHXDare25 min
Jun 24, 4:42 PM EDTSpecial Weather StatementMHXCraven48 min
Jun 24, 4:43 PM EDTSpecial Marine WarningMHX62 min
Jun 24, 4:44 PM EDTSpecial Weather StatementMHXCarteret46 min
Jun 24, 4:48 PM EDTSpecial Marine WarningMHX57 min
Jun 24, 4:51 PM EDTSpecial Weather StatementMHXOnslow24 min
Jun 24, 5:03 PM EDTSpecial Weather StatementMHXOnslow27 min
Jun 24, 5:06 PM EDTSpecial Weather StatementMHXCarteret54 min
Jun 24, 5:18 PM EDTSpecial Marine WarningMHX57 min
Jun 24, 5:18 PM EDTSpecial Weather StatementMHXHyde27 min
Jun 24, 5:24 PM EDTSpecial Marine WarningMHX66 min
Jun 24, 5:44 PM EDTSpecial Weather StatementMHXHyde31 min
Jun 24, 5:58 PM EDTSevere Thunderstorm WarningMHXCarteret47 min
Jun 24, 6:12 PM EDTSpecial Marine WarningMHX63 min
Jun 24, 6:32 PM EDTSpecial Weather StatementMHXCarteret28 min
Jun 24, 7:05 PM EDTSpecial Marine WarningMHX55 min

Nearby

Beach Hazards Statements in North Carolina, 2024Every beach hazards statement in 2024

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.